# SDR A6WA201140452

- Difficulty date: April 20, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 21,633 hours, 20,134 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FS 280 BULKHEAD CHAFED BY FWD GALLEY DOOR.  REPAIR CHAFED DAMAGE ON RT AFT FS 280 BULKHEAD IAW REO 601R-53-11-1727, REV E.
